# SDR DALA12005693261

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 42,425 hours, 19,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EPSU AFT L EMERGENCY BATTERY FAULT.  MAINTENANCE REPLACED BATTERY AT AFT L AND FUNCTIONAL CHECK WAS NORMAL.
